# SDR 2000ZZZX446

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240820201
- Condition: Corroded
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT: 17,939.0 HOURS.  TAC:  20,490.  LGPG:  1,121,465.  STA:  SAW CRIC:  9,874.  FLOORBEAM NR 39 CORRODED.  REMOVED AND BLENDED CORROSION IAW ATR SRM 51-21-42.  REMOVED AND REPLACED FLOORBEAM WITH NEW IAW SRM 51-21-42.
